Structure of optimal strategies in one-dimensional pursuing games
Diskretnyj analiz i issledovanie operacij, no. 13 (1974), pp. 65-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1974_13_a6,
author = {N. Satimov and A. Azamov and L. A. Petrosyan},
title = {Structure of optimal strategies in one-dimensional pursuing games},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {65--68},
year = {1974},
number = {13},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1974_13_a6/}
}
N. Satimov; A. Azamov; L. A. Petrosyan. Structure of optimal strategies in one-dimensional pursuing games. Diskretnyj analiz i issledovanie operacij, no. 13 (1974), pp. 65-68. http://geodesic.mathdoc.fr/item/DA_1974_13_a6/